{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T17:29:25Z","timestamp":1786728565529,"version":"build-2736575974"},"reference-count":9,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2017]]},"abstract":"<jats:sec>\n                    <jats:title\/>\n                    <jats:p>We report a 48-day-old female infant, who developed cardiac conduction abnormalities and seizures secondary to supratherapeutic doses of oral flecainide. Flecainide was started in this infant for treatment of supraventricular tachycardia. The drug was withdrawn with successful normalization of the QRS complex and no further recurrence of seizures. The Naranjo probability score for adverse drug reaction was 8, making the causality \u201cprobable.\u201d The case restates an important message that physicians should be aware of the side effects of the drugs that they prescribe, especially of those drugs which have a narrow therapeutic window.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.4103\/0022-3859.201422","type":"journal-article","created":{"date-parts":[[2017,10,12]],"date-time":"2017-10-12T05:32:26Z","timestamp":1507786346000},"page":"265-267","source":"Crossref","is-referenced-by-count":6,"title":["When potion becomes poison! A case report of flecainide toxicity"],"prefix":"10.4103","volume":"63","author":[{"given":"S","family":"Bajaj","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"MS","family":"Tullu","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"ZAH","family":"Khan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"M","family":"Agrawal","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-13-20240205","doi-asserted-by":"crossref","first-page":"549","DOI":"10.1007\/s00228-015-1832-0","article-title":"Narrow therapeutic index drugs: A clinical pharmacological consideration to flecainide","volume":"71","author":"Tamargo","year":"2015","journal-title":"Eur J Clin Pharmacol"},{"key":"R2-13-20240205","doi-asserted-by":"crossref","first-page":"2095.e1","DOI":"10.1016\/j.ajem.2012.01.005","article-title":"Pediatric flecainide toxicity from a double dose","volume":"30","author":"Close","year":"2012","journal-title":"Am J Emerg Med"},{"key":"R3-13-20240205","first-page":"4","article-title":"Acute reversible ataxo-myoclonic encephalopathy with flecainide therapy","volume":"145","author":"Ghika","year":"1994","journal-title":"Schweiz Arch Neurol Psychiatr"},{"key":"R4-13-20240205","doi-asserted-by":"crossref","first-page":"781","DOI":"10.1016\/j.jemermed.2012.07.050","article-title":"A case of near-fatal flecainide overdose in a neonate successfully treated with sodium bicarbonate","volume":"44","author":"Jang","year":"2013","journal-title":"J Emerg Med"},{"key":"R5-13-20240205","doi-asserted-by":"crossref","first-page":"168","DOI":"10.1016\/j.ihj.2013.02.009","article-title":"Oral flecainide is effective in management of refractory tachycardia in infants","volume":"65","author":"Kohli","year":"2013","journal-title":"Indian Heart J"},{"key":"R6-13-20240205","doi-asserted-by":"crossref","first-page":"372","DOI":"10.2459\/JCM.0b013e328329154d","article-title":"Flecainide as first-line treatment for supraventricular tachycardia in newborns","volume":"10","author":"Ferlini","year":"2009","journal-title":"J Cardiovasc Med (Hagerstown"},{"key":"R7-13-20240205","doi-asserted-by":"crossref","first-page":"860","DOI":"10.1136\/adc.64.6.860","article-title":"Flecainide toxicity","volume":"64","author":"Russell","year":"1989","journal-title":"Arch Dis Child"},{"key":"R8-13-20240205","doi-asserted-by":"crossref","first-page":"503","DOI":"10.2165\/00002018-200730060-00004","article-title":"Incidence and nature of medication errors in neonatal intensive care with strategies to improve safety: A review of the current literature","volume":"30","author":"Chedoe","year":"2007","journal-title":"Drug Saf"},{"key":"R9-13-20240205","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"}],"container-title":["Journal of Postgraduate Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/00005257-201763040-00013","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T16:28:40Z","timestamp":1786724920000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/00005257-201763040-00013"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017]]},"references-count":9,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2017]]}},"URL":"https:\/\/doi.org\/10.4103\/0022-3859.201422","relation":{},"ISSN":["0022-3859"],"issn-type":[{"value":"0022-3859","type":"print"}],"subject":[],"published":{"date-parts":[[2017]]}}}